# SDR SWIA200413997

- Difficulty date: October 21, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 713 hours, 620 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Transducer
- Part number: 6225734002
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FFOD AILERON CHECK, FOUND LT AILERON WOULD NOT RETURN TO CENTER POSITION.  INSTALLED SERVICEABLE LT AILERON POSITION TRANSDUCER IAW MM 27-15-15 OPERATIONAL CHECK GOOD.
